# SDR AALA202410257796

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 36,946 hours, 15,288 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN WITH HANDLE. ELECTRICAL RELEASE WORKS. MAINTENANCE REPLACED FLIGHT DEDCK DOOR LATCH MECHANISM PER AMM 52-51-21.
